MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET TETRA 1.5MM X 2.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET TETRA 1.5MM X 2.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number TG5411520
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During the visual inspection, the coil delivery wire was retrieved during microcatheter investigation.The coil delivery wire was seen to be kinked/bent.The coil delivery wire proximal contact was seen to be kinked/bent.The coil delivery wire was seen to be broken/fractured near the detachment zone.The main subject and introducer sheath were not returned.The functional inspection was not carried out due to the damage noted to the device.The reported complaint was confirmed based on the damage noted to the device during device inspection.The reported detachment failure could not be replicated but the analysis results are consistent with the reported event.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that after multiple attempts to insert the subject coil, it got stuck in the tip of the microcatheter.Both devices were removed from the body and replaced with new ones, and the procedure was completed successfully.The device was returned for analysis, and it was noted that the subject coil had separated from the delivery wire due to a break at the detachment zone.The subject coil was not returned.An assignable cause of procedural factors will be assigned to the as reported code, ' coil in catheter friction' and the as analyzed code 'main coil prematurely detached/separated during use'.An assignable cause of handling damage will be assigned to the as analyzed codes, 'coil proximal contact kinked/bent' and 'coil delivery wire kinked/bent' because the damage appears to be associated with handling of the product or portion of the product during the procedure / upon removal of the product from the packaging / preparation of the product prior to use.This complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the directions for use (dfu), but performance was limited due to procedural factors during use.
 
Event or Problem Description
Analysis of the returned device found that the subject coil detached prematurely during use.There were no clinical consequences to the patient reported as a result of this event and the procedure was completed successfully.

Brand Name
TARGET TETRA 1.5MM X 2.0CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23375704
Report Number3008881809-2025-00580
Device Sequence Number8899713
Product Code HCG
UDI-Device Identifier07613327580099
UDI-Public(01)07613327580099(17)270708(10)25030606
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTG5411520
Device Lot Number25030606
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2025
Initial Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL-10 MICROCATHETER (STRYKER)
Patient SexUnknown